# SDR DALA2019070804101

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 10,077 hours, 3,599 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

SHIP 3864 SMALL DENT ON E&E DOOR CUTOUT FWD L/H CORNER CAUSED BY TIRE TREAD SEPARATION. CORRECTIVE ACTION: C/W ERA 579542-14 .(5636661).
